View Single Post
Old 09-20-2012, 12:48 AM   #1
koolguy koolguy is offline
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 224
koolguy HB User
My psychotic history

Before symptoms of schizophrenia materialized I had the following symptoms: a. sleepy eyes during day time, b. tiredness, c. prolonged depression.

In addition to that, I need some afterthought to determine whether the positive symptoms of schizophrenia materialized due to underlying illness, or as a withdrawal symptoms of halting the meds too abruptly.

I had many bad effects from antipyschotics. These range from temporary memory loss, prolonged headaches, psychosis during akathisia... At first I was given antidepressants and risperdal. I started to experience awful bouts of akathisia. I felt paranoid, extremely scared(too scared to go for a loo), violent, and compulsive. I felt like small noises I hear will trigger me to hear voices. But at those times I wasn't hearing voices.

My first delusional thinking started with me thinking I was being followed by obscure people in public, and thinking that I was being 'gassed' when I was experiencing awful headaches. Headaches persisted for several months but the false belief that I was being gassed didn't go away.

After switching to invega and reaching my limit to tolerate even more servere akathisia from it, and how my private psychiatrist who prescribed it to me doesn't seem to comprehend how extreme the suffering was, I stopped taking all forms of anti-psychotics. That is when I started to experience psychotic symptoms more vividly.

I was getting jerks on my head making me to think that I was being 'shocked with electricity' somehow. I thought I was someone important and I was receiving messages from Barrack Obama on tv. I sat for hours watching music videos on tv and receiving communications at the same time. I thought I was being followed in public and there are hidden cameras in my house.

I also heard voices without the meds and I had trouble going to sleep. Voices made me feel extremely agitated and all of my days became absorbed in fighting the 'gas', avoiding the voices in my head, and struggling to go to sleep. University suffered from my delusions and I failed at uni.

My delusional belief system became more complex. I was sure of the existence of zombies and I had a false memory planted on me where I was drugged and drowned then reanimated like a zombie. To do this reanimation secret government agency illegally implanted a computer chip to compensate for my thinking, and that I was totally dependent on the chip to stay alive. The belief made sense because that is why I was being followed and persecuted(such as being forcibly medicated using 'gaseous method'). Australian government didn't care whether I died or lived; their main concern was the destruction of the chip.

After about three weeks without much sleep, and somehow persuaded myself that I could not let out excrements in a normal way, I was still paranoid and ended up in hospital. I asked the police to take me to hospital when asked.

Soon as I recovered my sleeping and paranoia has subsided inside hospital, I finally realized that there is no 'gas' or forcible medicating. That's when I was back to my senses. I was also relieved that I could go to toilet normally.

I still suffered from akathisia caused by injections I received inside hospital. I switched from risperidone consta to invega sustenna when I was outpatient. I am still an outpatient and began transition to clozapine, due to persistent akathisia. Akathisia contains psychotic elements and mental pain is great. I should be free from it. My history with akathisia caused by atypical antipsychotics is long. I have written alot of posts in this forum about it. Right now I get an attack about twice a month. Once we stop invega I should be completely free.
__________________
I would get this feeling penetrate through me then I will know that it's on...
But in truth, I'm not alone! Jesus is with me all the way!!!!
BE OPTIMISTIC! HAVE A GOOD TIME DEFEATING THE ENEMY!